# SDR FDEA201509232929

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 754 hours, 15,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON UPPER SURFACE OF RT WING SKIN PANEL JUST INBD OF XRDS345, STRINGER 2, AFT THE NR 3 ENG.  REPAIRED IAW SRM 57-00-01-1A, WITHIN LIMITS AS FAR AS MATERIAL REMOVED.
